Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 24, 2007, 5:22 PM CDT for Comanche County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 5:22 PM CDT (22:22 UTC)
- Expired
- Apr 24, 2007, 6:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Comanche County, TX
The radar
The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:35 PM CDT | HAIL 0.75 | 10 Sw Comanche, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:49 AM CDT | Tornado Watch | SPC | 11 hr |
| Apr 24, 3:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 242222 SVRFWD TXC093-242315- /O.NEW.KFWD.SV.W.0101.070424T2222Z-070424T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 522 PM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COMANCHE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 615 PM CDT * AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF COMANCHE...OR ABOUT 6 MILES EAST OF EARLY...AND MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COMANCHE BY 600 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3191 9882 3174 9870 3189 9841 3208 9855 $$ 13
3 follow-up statements
000 WWUS54 KFWD 242234 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 534 PM CDT TUE APR 24 2007 TXC093-242315- /O.CON.KFWD.SV.W.0101.000000T0000Z-070424T2315Z/ COMANCHE TX- 534 PM CDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR COMANCHE COUNTY... AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF COMANCHE...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... COMANCHE BY 550 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3188 9879 3175 9871 3192 9832 3208 9842 $$
000 WWUS54 KFWD 242255 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CDT TUE APR 24 2007 TXC093-242315- /O.CON.KFWD.SV.W.0101.000000T0000Z-070424T2315Z/ COMANCHE TX- 555 PM CDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL COMANCHE COUNTY... AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COMANCHE...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL COMANCHE COUNTY AT 610 PM CDT A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3190 9866 3179 9863 3192 9832 3208 9842 $$
000 WWUS54 KFWD 242313 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 612 PM CDT TUE APR 24 2007 TXC093-242322- /O.EXP.KFWD.SV.W.0101.000000T0000Z-070424T2315Z/ COMANCHE TX- 612 PM CDT TUE APR 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COMANCHE COUNTY EXPIRES AT 615 PM CDT... AT 612 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. HEAVY RAIN AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE ACROSS COMANCHE COUNTY WITH A STORM CENTERED 6 MILES NORTHWEST OF GUSTINE. THIS STORM WAS MOVING NORTHEAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3190 9866 3179 9863 3192 9832 3208 9842 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:02 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 24, 3:02 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 302 PM CDT TUE APR 24 2007 ...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS... .DISCUSSION... UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO 12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS. SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO SOUTH TEXAS AND LOUISIANA. DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 52 75 54 / 60 10 10 10 10 WACO, TX 64 78 50 78 53 / 80 20 0 0 10 PARIS, TX 65 74 51 70 47 / 80 30 10 10 10 DENTON, TX 62 76 50 75 52 / 50 10 10 10 10 MCKINNEY, TX 62 74 52 74 51 / 60 20 10 10 10 DALLAS, TX 64 75 53 76 53 / 70 10 10 10 10 TERRELL, TX 63 75 52 75 52 / 70 20 10 10 10 CORSICANA, TX 64 77 52 77 54 / 80 30 10 0 10 TEMPLE, TX 65 83 52 79 55 / 80 30 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175. &&
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Local storm report, Apr 24, 4:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG CELESTE 33.29N 96.19W
04/24/2007 HUNT TX AMATEUR RADIO
TREE LIMBS DOWNSpecial weather statement, Apr 24, 4:33 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 433 PM CDT TUE APR 24 2007 TXZ095-242200- LAMAR TX- 433 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN LAMAR COUNTY AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 18 MILES EAST OF BONHAM...MOVING NORTHEAST AT 40 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3367 9599 3355 9583 3383 9531 3388 9585 92
Special weather statement, Apr 24, 4:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 435 PM CDT TUE APR 24 2007 TXZ130-143-242200- ERATH TX-HAMILTON TX- 435 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN ERATH COUNTY NORTH CENTRAL HAMILTON COUNTY AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTH OF HAMILTON...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HICO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3192 9832 3179 9820 3196 9788 3214 9803 13
Special weather statement, Apr 24, 4:55 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 455 PM CDT TUE APR 24 2007 TXZ132-144-242230- SOMERVELL TX-BOSQUE TX- 455 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BOSQUE COUNTY SOUTHEASTERN SOMERVELL COUNTY AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 22 MILES SOUTHEAST OF STEPHENVILLE...MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3208 9799 3198 9792 3214 9752 3230 9766 13
Special weather statement, Apr 24, 5:05 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 505 PM CDT TUE APR 24 2007 TXZ103-242230- DENTON TX- 505 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN DENTON COUNTY AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF TROPHY CLUB...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE... CORINTH...CORRAL CITY...CROSS ROADS...DENTON...JUSTIN... KRUGERVILLE...NORTHLAKE AND SHADY SHORES. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL IS RESULTING IN WIDESPREAD FLOODING. AVOID FLOODED AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3302 9743 3299 9728 3326 9683 3330 9719 92
Local storm report, Apr 24, 5:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 15 WNW PARIS 33.75N 95.79W
04/24/2007 LAMAR TX LAW ENFORCEMENT
MOBILE HOME DAMAGED IN THE TIGER TOWN AREAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 56 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 24, 12:27 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 24, 12:34 PM CDT | Special Weather Statement | FWD | Stephens | 26 min |
| Apr 24, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| Apr 24, 1:08 PM CDT | Special Weather Statement | FWD | Hood, Somervell | 37 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 67 min |
| Apr 24, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 63 min |
| Apr 24, 1:38 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| Apr 24, 1:46 PM CDT | Tornado Warning | FWD | Hood, Johnson | 44 min |
| Apr 24, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Apr 24, 2:04 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 4 hr |
| Apr 24, 2:10 PM CDT | Tornado Warning | FWD | Denton | 50 min |
| Apr 24, 2:20 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| Apr 24, 2:23 PM CDT | Tornado Warning | FWD | Stephens | 28 min |
| Apr 24, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 60 min |
| Apr 24, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 59 min |
| Apr 24, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 28 min |
| Apr 24, 2:42 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 6 more | 16 hr |
| Apr 24, 2:47 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 45 min |
| Apr 24, 2:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 66 min |
| Apr 24, 3:06 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Apr 24, 3:18 PM CDT | Special Weather Statement | FWD | Mills | 27 min |
| Apr 24, 3:35 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 64 min |
| Apr 24, 3:53 PM CDT | Special Weather Statement | FWD | Hamilton | 37 min |
| Apr 24, 4:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 24, 4:33 PM CDT | Special Weather Statement | FWD | Lamar | 27 min |
| Apr 24, 4:35 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Apr 24, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 61 min |
| Apr 24, 4:55 PM CDT | Special Weather Statement | FWD | Somervell | 35 min |
| Apr 24, 5:05 PM CDT | Special Weather Statement | FWD | Denton | 25 min |
| Apr 24, 5:13 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 55 min |
| Apr 24, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 12 min |
| Apr 24, 5:49 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Apr 24, 6:04 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 56 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 60 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 24, 6:23 PM CDT | Special Weather Statement | FWD | Comanche | 37 min |
| Apr 24, 6:28 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 24, 6:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.